# SDR SWAA2017041213083

- Difficulty date: April 6, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 65,024 hours, 38,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 L/E SLAT SKIN CRACKED AT ACTUATOR ATTACH AREA.  REPAIRED THE SKIN IAW SWA EA.
